Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 64, NWS La Crosse, WI

July 13, 2012Dodge County, Mower County, Olmsted County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2012, 8:30 PM CDT for Dodge County, Mower County, Olmsted County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2012, 8:30 PM CDT (01:30 UTC)
Expired
Jul 13, 2012, 8:59 PM CDT
In force
29 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, MN, Mower County, MN, Olmsted County, MN

The radar

The Minneapolis radar (KMPX), 129 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
286 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WUUS53 KARX 140130
SVRARX
MNC039-099-109-140215-
/O.NEW.KARX.SV.W.0064.120714T0130Z-120714T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT FRI JUL 13 2012

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DODGE COUNTY IN SOUTHEAST MINNESOTA...
  NORTHWESTERN MOWER COUNTY IN SOUTHEAST MINNESOTA...
  SOUTHWESTERN OLMSTED COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 915 PM CDT

* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM KASSON TO
  BROWNSDALE...MOVING EAST AT 20 MPH. THESE STORMS CAN PRODUCE
  QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE      
  PUBLIC HAS ALREADY REPORTED WINDS OF 60 MPH WITH THESE STORMS IN   
  HAYFIELD. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM    
  WARNING FOR DODGE...MOWER AND OLMSTED COUNTIES.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCK DELL...BROWNSDALE AROUND 840 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4371 9305 4380 9305 4398 9289 4398 9241
      4372 9266 4369 9306 4371 9306
TIME...MOT...LOC 0129Z 270DEG 19KT 4395 9274 4376 9295
WIND...HAIL 60MPH 1.00IN

$$

HALBACH
2 follow-up statements
325 
WWUS53 KARX 140146
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
846 PM CDT FRI JUL 13 2012

MNC039-099-109-140215-
/O.CON.KARX.SV.W.0064.000000T0000Z-120714T0215Z/
DODGE MN-MOWER MN-OLMSTED MN-
846 PM CDT FRI JUL 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OLMSTED...NORTHWESTERN MOWER AND SOUTHEASTERN DODGE COUNTIES UNTIL
915 PM CDT...

THE PUBLIC REPORTED WINDS OF 60 MPH IN HAYFIELD AT 824 PM WITH A 
LINE OF SEVERE THUNDERSTORMS.

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM STEWARTVILLE
TO BROWNSDALE...MOVING EAST AT 20 MPH. THESE STORMS CAN PRODUCE
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  SOUTHERN ROCHESTER AT 850 PM...
  RURAL NORTH CENTRAL MOWER COUNTY AT 900 PM...
  RURAL SOUTH CENTRAL OLMSTED COUNTY AT 900 PM...
  RURAL EXTREME SOUTHWESTERN OLMSTED COUNTY AT 910 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

&&

LAT...LON 4371 9305 4380 9305 4398 9289 4398 9241
      4372 9266 4369 9306 4371 9306
TIME...MOT...LOC 0146Z 270DEG 19KT 4391 9258 4376 9283
WIND...HAIL 60MPH 1.00IN

$$

HALBACH
952 
WWUS53 KARX 140159
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CDT FRI JUL 13 2012

MNC039-099-109-140209-
/O.CAN.KARX.SV.W.0064.000000T0000Z-120714T0215Z/
DODGE MN-MOWER MN-OLMSTED MN-
859 PM CDT FRI JUL 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLMSTED...
NORTHWESTERN MOWER AND SOUTHEASTERN DODGE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS 
THE WARNED AREA BUT COULD STILL PRODUCE SOME GUSTY WINDS UP TO 40 
MPH.

LAT...LON 4371 9305 4380 9305 4398 9289 4398 9241
      4372 9266 4369 9306 4371 9306
TIME...MOT...LOC 0159Z 270DEG 19KT 4395 9252 4376 9273

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:15 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 13, 6:15 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
615 PM CDT FRI JUL 13 2012

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
242 PM CDT FRI JUL 13 2012

A RARE FORECAST CHALLENGE INVOLVING RAIN FOR THIS PACKAGE BUT DONT
WORRY - HEAT STILL AN UPCOMING CONCERN AS WELL.

WHILE UPPER RIDGE REMAINS OVER ROCKIES...AND IS PREDICTED TO BUILD
BACK IN BY END OF WEEKEND...SHORT WAVE TROUGH APPROACHING AREA FROM
THE NORTHWEST. THIS HAD GENERATED SOME RAIN OVERNIGHT WITH LINGERING
SHOWERS STILL TRANSVERSING THE AREA. MEANWHILE...KEEPING A CLOSE EYE
ON NEW CONVECTIVE DEVELOPMENT IN REGION WITH DECENT DESTABILIZATION
OVER MUCH OF CENTRAL AND SOUTHERN MINNESOTA THIS AFTERNOON WHERE
EARLIER CLEARING HAD TAKEN PLACE.

A BIT UNCLEAR ON HOW EXPANSIVE CONVECTION WILL BECOME HEADING INTO
THE EVENING BUT WIND SHEAR IN ALL LAYERS REMAINS WEAK. MESOSCALE
MODELS CONTINUE TO HINT AT MORE SCATTERED COVERAGE BUT HIGHLY
VARIABLE IN THEIR OUTPUT. AIRMASS IS A BIT MORE STABLE OVER
SOUTHEAST MINNESOTA COMPARED TO AREAS WHERE STRONGER STORMS ARE
FORMING SO NOT SURE HOW INTENSE THEY COULD BE AS THEY ADVECT CLOSER.
EITHER WAY NOT EXPECTING MUCH FOR ORGANIZATION WITH STORMS BUT
LOCALIZED CORES COULD PRODUCE SMALL BOUTS OF HAIL AND GUSTY WINDS.
RAINFALL WILL GENERALLY BE SPOTTY BUT HOPING MOST AREAS AT LEAST SEE
SOME. MUCAPE VALUES WILL DROP OFF QUICKLY THIS EVENING SO CONVECTION
TOO SHOULD WANE. TRENDED RAINFALL RISK IN THAT DIRECTION OVERNIGHT.

13.12Z MODEL SUITES IN GOOD AGREEMENT WITH SHORT WAVE TROUGH PASSAGE
A BIT EARLIER THAN PREVIOUS FORECASTS...INTO GREAT LAKES BY SATURDAY
AFTERNOON /15.00Z/. TRIED TO PUSH MAIN RAIN RISK ON SATURDAY MORE
EAST OF THE RIVER THAN WEST WITH DIMINISHING CHANCES THROUGH THE
DAY. AGAIN...RAINFALL LIKELY TO BE SPOTTY.

HIGH PRESSURE BUILDS BACK IN FOR QUIET WEATHER SATURDAY NIGHT INTO
SUNDAY. LOW LEVEL WARM AIR ADVECTION RETURNS IN EARNEST BY SUNDAY
AFTERNOON THOUGH...ESPECIALLY NORTHWEST OF THE AREA. WILL SEE
TEMPERATURES REBOUND AS UPPER RIDGE BEGINS TO BUILD BACK IN WITH
HIGHS LIKELY IN THE 90S AND SOME HEAT INDEX VALUES APPROACHING 100.
GUIDANCE 850 TEMPERATURES OF 22-25C SUGGESTED WITH ANOMALIES OF +2
COULD SUPPORT AT LEAST NEAR RECORD HIGHS INTO MONDAY WITH SOME
RETURNING MOISTURE AS WELL. DEPENDING ON HOW HEAT INDEX FORECAST
DETAILS WORK OUT OVER THE WEEKEND...COULD SEE AT LEAST SHORT BOUT OF
HEAT ADVISORIES FOR EARLY NEXT WEEK.

.LONG TERM...TUESDAY THROUGH FRIDAY
242 PM CDT FRI JUL 13 2012

WHILE MEAN UPPER RIDGE ACROSS NATIONS MID SECTION CONTINUES TO BUILD
IN OUTER FORECAST PERIODS...SUBTLE FEATURES IN LOWER LEVELS WILL
BARE WATCHING.

APPEARS THERE COULD BE ENOUGH NORTHWEST FLOW ALOFT TO PUSH FRONTAL
BOUNDARY SOUTH ON TUESDAY. HIGHS TUESDAY WILL BE DEPENDENT ON THIS
WITH ANOTHER HOT DAY AHEAD OF FRONT...ACROSS MAINLY SOUTH. GENERALLY
GOING WITH IDEA THAT LARGE HUDSON BAY HIGH PRESSURE AREA WILL PUSH
THIS BOUNDARY FAR ENOUGH SOUTH FOR DRY FORECAST AROUND MID WEEK
UNTIL MORE WARMER AIR HEADS IN BY FRIDAY.

&&

.AVIATION...TONIGHT AND SATURDAY
615 PM CDT FRI JUL 13 2012

THE MAIN CONCERN AT THE TAF SITES IS WITH THE THUNDERSTORM
PROBABILITIES THIS EVENING AND OVERNIGHT AS A COLD FRONT SWINGS
THROUGH. A LINE OF THUNDERSTORMS HAS DEVELOPED ALONG THIS FRONT
FROM NORTHWEST WISCONSIN THROUGH THE TWIN CITIES ON DOWN THE I-35
CORRIDOR TOWARD OWATONNA MN. CONFIDENCE IS HIGHER THAT THE STORMS
WILL GET INTO RST THAN LSE...THOUGH THE QUESTION IS HOW FAR SOUTH
THE LINE FILLS IN. CURRENT TIMING GETS THE LEADING EDGE OF THE
STORMS INTO RST AROUND 140Z AND LSE AROUND 430Z. THIS CONVECTION
IS EXPECTED TO BE AT ITS PEAK RIGHT NOW WITH A GRADUAL TREND
DOWNWARD OVER THE NEXT FEW HOURS AS INSTABILITY WEAKENS. IF THE
STORMS CAN MAKE IT INTO RST/LSE THERE IS THE POTENTIAL FOR SOME
STRONG WINDS AND AN ABRUPT DIRECTION CHANGE TO COME WITH THESE
STORMS. AFTER THIS FEATURE MOVES THROUGH TONIGHT...IT APPEARS THAT
THE BETTER FORCING WILL SHIFT EAST TOMORROW WITH ANY CONVECTION
STAYING EAST OF THE TAF SITES. LSE WOULD HAVE THE BETTER CHANCES
OF SEEING SOME DEVELOPMENT...BUT CONFIDENCE IS NOT HIGH ENOUGH AT
THIS POINT TO PUT ADDITIONAL STORMS IN THE FORECAST.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
242 PM CDT FRI JUL 13 2012

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...SHEA
LONG TERM....SHEA
AVIATION...HALBACH
Hazardous weather outlook, Jul 13, 4:55 AM CDT, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
455 AM CDT FRI JUL 13 2012

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-141000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
455 AM CDT FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA TODAY AND
TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW
OF THE STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND
EVENING...MAINLY WEST OF AN OSSEO WISCONSIN TO WINONA MINNESOTA AND
NEW HAMPTON IOWA LINE. THE MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE SATURDAY INTO SATURDAY NIGHT.
WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT EXPECTED. HOWEVER AN
ISOLATED STORM CAPABLE OF PRODUCING LARGE HAIL IS POSSIBLE...MAINLY
EAST OF THE MISSISSIPPI RIVER.

THUNDERSTORM CHANCES RETURN FOR TUESDAY INTO TUESDAY NIGHT. IT IS TOO
EARLY TO DISCERN THE SEVERE WEATHER THREAT WITH THESE STORMS.

POTENTIALLY DANGEROUS HEAT LOOKS TO SPREAD ACROSS THE AREA MONDAY AND
TUESDAY. HIGHS BOTH DAYS ARE EXPECTED TO BE WELL INTO THE 90S...WITH
HEAT INDICES BETWEEN 95 AND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON AND EARLY THIS
EVENING WEST OF THE OSSEO TO WINONA AND NEW HAMPTON LINE. ANY REPORTS
OF HAIL OR STRONG WINDS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RRS

In the hours before

Local storm report, Jul 13, 7:14 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             CLAREMONT               44.04N 93.00W
07/13/2012  E0.25 INCH       DODGE              MN   FIRE DEPT/RESCUE

&&

ADAMS
Special weather statement, Jul 13, 7:33 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT FRI JUL 13 2012

MNZ079-086-087-140130-
DODGE-OLMSTED-WABASHA-
733 PM CDT FRI JUL 13 2012

...STRONG THUNDERSTORMS EXPECTED IN DODGE...OLMSTED AND WABASHA
COUNTIES...

AT 728 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM OAK
CENTER TO DODGE CENTER...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY
THESE STRONG THUNDERSTORMS.  AT 730 PM...40 MPH WINDS WERE REPORTED
AT DODGE CENTER WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  ROCHESTER AROUND 750 PM...
  PLAINVIEW...ELGIN AROUND 800 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

THESE WIND GUSTS COULD BLOW AROUND OUTDOOR FURNITURE AND OTHER LIGHT
OBJECTS. SMALL BRANCHES MAY ALSO FALL. SEEK SAFE SHELTER INSIDE A
BUILDING.

HALBACH
Local storm report, Jul 13, 7:45 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
745 PM CDT FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             KASSON                  44.03N 92.75W
07/13/2012  E0.25 INCH       DODGE              MN   LAW ENFORCEMENT

&&

ADAMS
Local storm report, Jul 13, 7:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
750 PM CDT FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND GST     4 NW ROCHESTER          44.05N 92.53W
07/13/2012  M50 MPH          OLMSTED            MN   BROADCAST MEDIA

&&

ADAMS
Special weather statement, Jul 13, 8:27 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 PM CDT FRI JUL 13 2012

MNZ079-088-WIZ017-029-032>034-041-140230-
BUFFALO-CLARK-JACKSON-LA CROSSE-TAYLOR-TREMPEALEAU-WABASHA-WINONA-
827 PM CDT FRI JUL 13 2012

...STRONG WINDS WITH SHOWERS AND THUNDERSTORMS APPROACHING
BUFFALO...CLARK...JACKSON...TAYLOR...TREMPEALEAU...WABASHA  AND
WINONA COUNTIES...

AT 824 PM...DOPPLER RADAR INDICATED STRONG WINDS WITH SHOWERS AND
THUNDERSTORMS FROM 7 MILES NORTHWEST OF JUMP RIVER WISCONSIN TO ST.
CHARLES MINNESOTA...MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH MAY OCCUR WELL AHEAD OF ANY SHOWERS OR
THUNDERSTORMS THAT DEVELOP.

THESE WIND GUSTS COULD BLOW AROUND OUTDOOR FURNITURE AND OTHER LIGHT
OBJECTS. SMALL BRANCHES MAY ALSO FALL. SEEK SAFE SHELTER INSIDE A
BUILDING.

HALBACH
Local storm report, Jul 13, 8:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 PM CDT FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     HAYFIELD                43.89N 92.85W
07/13/2012  E60 MPH          DODGE              MN   PUBLIC

&&

ADAMS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:38 PM CDTSevere Thunderstorm WarningARXDodge, Olmsted52 min
Jul 13, 8:05 PM CDTSevere Thunderstorm WarningARXDodge25 min
Jul 13, 8:40 PM CDTAreal Flood AdvisoryARXDodge3 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.